# SDR CALA2017080802512

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 108,206 hours, 12,675 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Part number: BV501261
- Condition: Burned
- Location: Seat 15a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE IS AN ODOR OF  BURNED PLASTIC FROM OVERHEAD BIN SEAT 15A.  REPLACED THE AFT SOCKET CONNECTOR.  SECURED TO BALLAST AND CEILING LIGHTS TESTED OK IAW AMM 33-21-05.
